MathSciNet Relay Station
MathSciNet bibliographic data
MR474411 (57 #14051) 58F10
Robinson, Clark Structural stability of $C\sp{1}$ diffeomorphisms. J. Differential Equations 22 (1976), no. 1, 28–73.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement